UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Exact bounds for judicious partitions of graphs

Bollobas, B; Scott, AD; (1999) Exact bounds for judicious partitions of graphs. COMBINATORICA , 19 (4) pp. 473-486. 10.1007/s004939970002.

Full text not available from this repository.
Type: Article
Title: Exact bounds for judicious partitions of graphs
DOI: 10.1007/s004939970002
Keywords: Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, BIPARTITE SUBGRAPHS
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/188602
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item